RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Selecta Math. (N.S.), 2016, том 22, выпуск 1, страницы 1–25 (Mi smath1)  

Quantization of line bundles on lagrangian subvarieties

Vladimir Baranovskya, Victor Ginzburgb, Dmitry Kaledinc, Jeremy Pecharichd

a Department of Mathematics, University of California at Irvine, 340 Rowland Hall, Irvine, CA, 92617, USA
b Department of Mathematics, University of Chicago, Chicago, IL, 60637, USA
c Algebraic Geometry Section, Steklov Mathematical Institute, Gubkina, 8, Moscow, 119991, Russia
d Department of Mathematics, Pomona College, 640 North College Avenue, Claremont, CA, 91711, USA

Финансовая поддержка Номер гранта
Simons Foundation
National Science Foundation DMS-1001677
DMS-0932078 000
Российский фонд фундаментальных исследований 12-01-33024
Министерство образования и науки Российской Федерации 11.G34.31.0023
Фонд Дмитрия Зимина «Династия»
The first author was supported by a Simons Foundation Collaboration Grant. The second author was supported in part by the NSF Grant DMS-1001677. The third author was partially supported by the RFBR Grant 12-01-33024. Russian Federation Government Grant, ag. 11.G34.31.0023, and the Dynasty Foundation Award. The fourth author would like to thank K. Behrend and B. Fantechi for many inspiring discussions on quantization. Ile is grateful to the Mathematical Science Research Institute, Berkeley, for hospitality during his stay in the Spring of 2013. The work on the paper was also partially supported by the NSF Grant DMS-0932078 000.


DOI: https://doi.org/10.1007/s00029-015-0181-2


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/smath1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:72

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018